Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Homotopy perturbation method for biological species living together

Authors and Affiliations

  • Jafar Biazar
  • Zeinab Ayati Associate Professor in Applied Mathematics
  • Masoome Partovi

About this article

Download PDF

Abstract

In this paper, Homotopy perturbation method has been used for solving systems of nonlinear integro-differential equations governing on the problem of results reveal that the method is very effective and simple. The results of homotopy perturbation method are of high accuracy. The example is presented to show the ability of the method.

 

References

[1] J. Abdul, Introduction to Integral Equations with Applications, Wiley, New York, 1999.

[2] E. Babolian, J. Biazar, Solving the problem of biological species living together by Adomian Decomposition method, Applied Mathematics and Computation 129 (2002) 339-343.

[3] J. Biazar, H. Ghazvini, M.Eslami, He’s Homotopy perturbation method for systems of integro- differential equations, Chaos, solitons and Fractals 39 (2009) 1253-1258.

[4] J. Biazar, H. Ghazvini Exact solutions for nonlinear Schrödinger equations by He’s homotopy perturbation method, Physics Letters A 366 (2007) 79-84.

[5] J. H. He, The homotopy perturbation method for nonlinear oscillators with discontinuities, Applied Mathematics and Computation 151 (2004) 287-292.

View more references (9)

[6] S. Abbasbandy, Application of He, s homotopy perturbation method to functional integral equations, Chaos, solitons and Fractals 31(5) (2007) 1243-1247.

[7] J. H. He, Asymptology by homotopy perturbation method, Applied Mathematics and Computation 156 (3) (2004) 591-596.

[8] J. H. He, Homotopy Perturbation method for bifurcation of nonlinear problems, International Journal of Nonlinear Science Numerical Simulation 6 (2) (2005) 207-208.

[9] J. H. He, New interpretation of homotopy perturbation method, Internatinal Journal of Modern physics B 20 (2006) 1141-99.

[10] SJ. Liao, An approximate solution technique not depending on small parameter: a special example, International Journal of Non-Linear Mechanics, 30(3) (1995) 371-80.

[11] SJ. Liao, Boundary element method for general nonlinear differential operators, Engineering Analysis with Boundary Elements 20(2) (1997) 91-9.

[12] J. Biazar, H. Ghazvini He’s homotopy perturbation method for solving hyperbolic partial differential equations, Computers and Mathematics with Applications 56 (2008) 453-458.

[13] J. Biazar, H. Ghazvini, Numerical solution for special Nonlinear Fredholm integral equation by He’s homotopy perturbation method. Applied Mathematics and Computation 195 (2008) 681-687.

[14] J. Biazar, H. Ghazvini, He’s homotopy perturbation method for solving system of Volterra integral equations of the second kind, Chaos, Solitons and Fractals 39(2) (2009) 770-777.


How to Cite

Biazar, J., Ayati, Z., & Partovi, M. (2012). Homotopy perturbation method for biological species living together. International Journal of Applied Mathematical Research, 2(1), 44-48. https://doi.org/10.14419/ijamr.v2i1.451